23 year old female, 4yrs of gradual thinning and irritated/red scalp
I am a 23 year old female. Noticed gradual thinning on the crown of my scalp over the past 4 years. It is not falling out by any means, its just not growing back. There are not any patches or bald spots, but more of a thinning all over the area and the Follicles/Area are very low ( I can actually count and see each one in a small area) No matter how I part my hair you can see my scalp. My scalp is also very red on the crown area and is somewhat painful to comb/ touch. Its the worst when I get out of the shower.
Had my blood tested by a doctor, as well as for lupas, SLE, thyroid, allergies, etc..and all were negative
I am taking 3000mcg Biotin/day and my hair is very shiny and long, but not growing back on the top of my head. Also using Nioxin shampoo.
Took DepoProvera for 2 years, Yaz for about 4, and currently have stopped taking BC for a year.
I drink very little alcohol, 1 cup coffee everyday, and eat relatively quite healthy.
What could this be? I cant figure it out and neither can the dermatologist I am going to.
Hello, I have a similar issue.. I'm also 23 and my hair is super thin.Most of the times when I part my hair my scalp shows and it drives me CRAZY!! Is the 3000 mcg Biotin helping you in anyways?What about the Nioxin shampoo, have you noticed any change?
Let me know pleaseee..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.